Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Why am I having cramps and fluttering in my stomach?

I dont know what is going on in my body.. I recently missed my period this month and before that i felt bloated all the time even when i didnt have anything to drink frequently have to pee lower back pain tiredness when im at a stand still... fluttering in my stomach everyday along with cramps and pains in my stomach.. but i had two negative pregnancy tests . what should i do?
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  409
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi ,
Is this the first time you have missed your period? when was the first day of the last period? it seems that you have urinary tract Infection along with PID. Bloating, pain cramps could also be because of gastic upset, or GERD.
You must go and see the Doctor, he or she will examine you clinically and advise you to go for certain tests to confirm the diagnosis and proper management. Doctor will give you tablets to induce your period after ruling out pregnancy test again. he may advise you to go for some investigations to know the cause of irregular periods.
take care!
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor